MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD EXTENSION SET 1.2 MICRON FILTER; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD EXTENSION SET 1.2 MICRON FILTER; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9171
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd extension set 1.2 micron filter leakage occurred from a damaged portion.There was no report of patient impact.The following information was provided by the initial reporter: leaking / breaking.Have five product complaints of this sku and lot number: 23019378.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The customer reported that the extension set was leaking / breaking.One photo was received of material mx9171.The photo shows that extension set was filled with a cloudy white substance, however, the photo does not show leakage from the filter vent.The customer complaint of leakage could not be verified by the visual examination of the photo submitted.A root cause could not be determined because a physical sample was not available for evaluation.A device history record review for material# mx9171 and lot# 23019378 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 31jan2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.Material #: mx9171, batch #: 23019378.It was reported by customer as leaking / breaking.Verbatim: leaking / breaking.Have five product complaints of this sku and lot number 23019378.

Brand Name
BD EXTENSION SET 1.2 MICRON FILTER
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17888481
Report Number9616066-2023-02014
Device Sequence Number20720833
Product Code FPA
UDI-Device Identifier50885403237667
UDI-Public(01)50885403237667
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue NumberMX9171
Device Lot Number23019378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age9 DA
Patient SexFemale